eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Propofol cause Glaucoma?

Summary: there is no Glaucoma reported by people who take Propofol yet.

We study 10,981 people who have side effects while taking Propofol from FDA and social media. Find out below who they are, when they have Glaucoma and more.

You are not alone: join a mobile support group for people who take Propofol and have Glaucoma >>>

 

 

 

 

Propofol

Propofol has active ingredients of propofol. It is often used in colonoscopy abnormal. (latest outcomes from 11,045 Propofol users)

Glaucoma

Glaucoma (increased fluid pressure in the eye with vision loss) has been reported by people with osteoporosis, high blood pressure, diabetes, depression, high blood cholesterol. (latest reports from 19,157 Glaucoma patients)

On Jan, 28, 2015: No report is found

Do you have Glaucoma while taking Propofol?

You are not alone! Join a mobile support group:
- support group for people who take Propofol
- support group for people who have Glaucoma

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Propofol, Glaucoma

You may be interested at these reviews (Write a review):

  • Headache after propofol
    Was given Propofol while having Colonoscopy and Endoscopy. Severe headache in evening and following day.
  • Profolol side effects-will not use again
    It is slightly more than 24 hours since profolol alone was given to me for a colonoscopy and endoscopy. I woke up quickly but very sleepy and tired. Forced to get in wheelchair and leave asap. Slept when I got home all night. The next day was very disoriented, lightheaded when I sat up or got up and unable to walk without feeling so dizzy and unable to walk straight that I was fearful I would fall without assistance. Halo affect in front of my eyes and unable physically to do anything. Just wanted to sleep and lie down. Not depressed but my body just did not want to function and could not function when I stood up. Very scary. Hoping will be gone after 48 hours.
  • Propfol hallucinations (1 response)
    horrible, extensive hallcinations during propofol-induced coma and for 2 weeks afterwords. Like bad LSD,

    but more convincing; 100% 'real'.
  • Cardiac stress test (thalamine ) and oxycodone
    I am writing this for my sister-in-law, Maria, who is not able to do so and for whom my husband, her brother, and I are the POAs. In May of 2012, Maria had a recurring pain in her leg which took her to the hospital again. She was diagnosed for a second time as having a strained muscle. Then the hospital asked her if she had any chest pain. With her severe migraines she often has pain or feels like she has pain everywhere. The hospital asked her caregiver if she could have a chemical (thalamine) stress test as she could not stand for a regular stress test. Her caregiver thought that since her foot doctor had said that eventually they needed to know if she could withstand a foot operation she needed that a chemical stress test would be needed at some point. So her caregiver said to go ahead with the chemical stress test. The hospital apparently did not check her meds and her dehydrated condition upon entering the hospital or perhaps they would have thought twice about administering the test. She passed the cardiac part of the test but was rendered quite confused and unresponsive. She could not go home in that condition so was transferred to a skilled nursing facility where they could deal with what was nearly a catatonic state. There she displayed extreme confusion and inability to take care of herself in any way. She had to be hand-fed for a week or so. It was as if she had had a stroke. The hospital said tests for stroke had been inconclusive. It took her three months to recover to some semblance of her old self and another 3-4 months to be "there" and present in all ways. She still exhibits confusion from time to time but had shown some of that before her stress test. She had had a stroke in 2003 and it did leave her with some mobility problems as well as confusion sometimes.. Later we learned a friend of ours' husband had had the identical stress test in the same hospital and he also was taking oxycodone for a sore knee. He came out of that test nearly catatonic as well. So why is this not in the literature? Do no harm is a doctor's first charge.

More reviews for: Propofol, Glaucoma

Comments from related studies:

  • From this study (1 week ago):

  • 5 days ago had a colonscopy screening - they had to tube me for breathing difficulties. I was sent to emergency room where I was given steriod breathing treatments. An exray determined lots of congestion in upper lobes. After 24 hours was sent home. Breathing difficulty has cleared up, but I cannot talk - only whisper.

    Reply

    KCurl on Dec, 20, 2014:

    I am 72 year old female. Had colonoscopy a little over a month ago. Woke up with extreme hoarseness, can barely talk above a whisper. No endoscopy, only colonoscopy. Was this caused by Propofol? I wasn't hoarse when I went in to have the procedure; had no cold, allergies or bronchitis. Doctor is baffled. Can I expect recovery or is this permanent?

    Reply

  • From this study (2 weeks ago):

  • I had a knee operation and was told i will be injected by the michael jackson shooter, i am 21 years old and was vomitting after the operation. I am constipated and has a sore stomach.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.